# SDR DHL2002726001

- Difficulty date: March 16, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WIPER DOES NOT FUNCTION.  WINDSHIELD WIPER KNOB FELL OFF.  REPLACED SET SCREWS IAW B727 M/M 30-42-01.  RECLOCKED RIGHT WINDSHIELD WIPER IAW BMM 30-42-01, OPERATIONAL CHECK IS GOOD.
